Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering a gout attack, root canal done, ankle, foot pain. How to get rid of this?

Hello my name is Kay. I think i am suffering a gout attack as i type this. It came out of the blue yesterday as I was walking in a shopping centre. I had just had a root canal done and was out to do some shoppong. I was wearing flat shoes, so was very surpirsed that my foot began to hurt under my arch and up to my ankle. I am a dancer and will be going overseas in 3 weeks walking thru Europe and really want to get rid of this now. How ?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
The diagnosis of disease can be made only through direct clinical examination by a physician.
There is no correlation between root canal treatment and gout.
Keep your physical health maintained and hygienic.
Maintain oral care too.
Avoid strainful jobs and keep intervals in between the work schedule.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor